Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Does masturbation have any side effects on epilepsy or cause pimples ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
does mastrubation effect or harm the person suffering from epilepsy?if yes how to get rid of mastrubation
Posted Sun, 15 Apr 2012 in Men Sexual Problems
Follow-up: Does masturbation have any side effects on epilepsy or cause pimples ? 2 minutes later
does matrubation cause pimples on face?
 
 
Answered by Dr. Pragnesh Vachharajani 57 minutes later
Dear XXXXXXX

Thanks for posting your query.

There are no concrete evidence about the query that you have.By and large masturbation can not harm person suffering from epilepsy.Epilepsy along with other neuro-psychiatric problems may have affect on masturbation.You should not worry about all this.

Masturbation is a physiological thing,which is normally practiced by many of males after age of puberty.It is basically a tool to satisfy one`s desire for sex at times.Again there is nothing like excessive masturbation.I think there is no reason for you to worry about this.Just take the medicines as advised by your doctor.

Please take care that, dose of medicines that you are taking need to be adjusted when your weight increases ,so please keep your follow up regular with your doctor.

Pimples and masturbation again has not no direct relation.Usually in your age the hormonal changes are taking place means you are becoming male from a boy.During this time the pimples start appearing and one is having desire to masturbate.Means it is the hormonal changes in your body that leads to pimples and urge to masturbate.

I hope I have taken care of your query.I will be available for follow up,if you need any further assistance.

Bye and take care.
Above answer was peer-reviewed by
 
Follow-up: Does masturbation have any side effects on epilepsy or cause pimples ? 14 hours later
Doctor i have got a very less height(5.6).Is it due to mastrubation?can you suggest me any medicine which can enhance my height and does not have any side effects
 
 
Answered by Dr. Pragnesh Vachharajani 25 minutes later
Hi XXXXXXX

First of all remove guilt and fear about masturbation.As I have written earlier masturbation can not lead to any physical illness.Your height has nothing do with masturbation.

After age of puberty which is about 14-15 years in males,the secondary sexual characters develop like hair on beard,mustache,development of genital organs etc.After this age you can not increase your height as after this age the long bones can not grow in length.Drugs,diet or exercise after this age cannot increase your height.

Just enjoy your life,stop worrying,be creative and try to do new things.All the best for a good life.

Bye and take care.
Above answer was peer-reviewed by
 
Follow-up: Does masturbation have any side effects on epilepsy or cause pimples ? 23 hours later
DOCTOR MANY MEDICINES LIKE SPEED HEIGHT CLAIMS TO INCREASE HEIGHT SHOULD I TAKE THOSE OR ANY OTHER WHICH U SUGGEST BUT I NEED TO INCREASE MY HEIGHT AT ANY COST PLEASE DOCTOR HELP ME OUT.MY FAMILY DOCTOR SAID BOYS GROW UPTO THE AGE 21 YEARS.AS I AM PURSUING CA(CHARTED ACCOUNTANCY) I DONT GET ANY TIME FOR EXERCISE OR YOGA.PLEASE DOCTOR SUGGEST ME SOMETHING THAT DOES NOT HARM MY BODY.I AM NOT THAT MATURE AS COMPARED TO MY VARIOUS FRIENDS WHICH ARE SMALLER THAN MY AGE BUT hair on beard,mustache ARE MUCH MORE THAN MINES PLEASE PLEASE PLEASE SUGGEST ME SOMETHING
THANK YOU XXXXXXX
 
 
Answered by Dr. Pragnesh Vachharajani 5 hours later
Dear XXXXXXX

Good to hear from you again. No drug can increase height after the age of puberty. These claims made by any company are false and misleading.

Still if you are having doubts that your growth is not proper, you can visit endocrinologist,he will do proper assessment and will also advise some investigation if he thinks that you are having deficiency of some hormones. After the result he may advise medicines.

Please do not take any medicines just by reading their names in the media. You are very much apprehensive and some body may take benefit out of this.The best option to clear your doubts is visiting a doctor as suggested.

Wish you Good Health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor